Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Cancellation of direct sums of countable abelian $p$-groups


Authors: Rüdiger Göbel and Warren May
Journal: Proc. Amer. Math. Soc. 131 (2003), 2705-2710
MSC (2000): Primary 20K10, 20K21, 20K25
Published electronically: January 15, 2003
MathSciNet review: 1974325
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $B \oplus A_{1} = C \oplus A_{2}$ be abelian groups where $B \cong C$ is a direct sum of countable $p$-groups. A condition is given on the Ulm-Kaplansky $p$-invariants of $B, A_{1}$ and $A_{2}$ such that $A_{1} \cong A_{2}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 20K10, 20K21, 20K25

Retrieve articles in all journals with MSC (2000): 20K10, 20K21, 20K25


Additional Information

Rüdiger Göbel
Affiliation: Fachbereich 6, Mathematik und Informatik, Universität Essen, Universitätsstr. 3, 45117 Essen, Germany
Email: R.Goebel@Uni-Essen.De

Warren May
Affiliation: Department of Mathematics, University of Arizona, Tucson, Arizona 85721
Email: may@math.arizona.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-03-06817-5
PII: S 0002-9939(03)06817-5
Received by editor(s): January 25, 2002
Received by editor(s) in revised form: April 13, 2002
Published electronically: January 15, 2003
Communicated by: Stephen D. Smith
Article copyright: © Copyright 2003 American Mathematical Society